Entire Solution in Cylinder-Like Domains for a Bistable Reaction–Diffusion Equation

Antoine Pauthier

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We construct nontrivial entire solutions for a bistable reaction–diffusion equation in a class of domains that are unbounded in one direction. The motivation comes from recent results of Berestycki et al. (Calc Var Partial Differ Equ 55(3):1–32, 2016) concerning propagation and blocking phenomena in infinite domains. A key assumption in their study was the “cylinder-like” assumption: their domains are supposed to be straight cylinders in a half space. The purpose of this paper is to consider domains that tend to a straight cylinder in one direction. We need a different approach based on the long time stability of the bistable wave in heterogeneous media. We also prove the existence of an entire solution for a one-dimensional problem with a non-homogeneous linear term.

Original languageEnglish (US)
Pages (from-to)1273-1293
Number of pages21
JournalJournal of Dynamics and Differential Equations
Issue number3
StatePublished - Sep 1 2018

Bibliographical note

Publisher Copyright:
© 2017, Springer Science+Business Media, LLC.


  • Bistable equations
  • Invasion fronts
  • Reaction-diffusion equations


Dive into the research topics of 'Entire Solution in Cylinder-Like Domains for a Bistable Reaction–Diffusion Equation'. Together they form a unique fingerprint.

Cite this